# SDR REXA201100147

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 22,821 hours, 20,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 22,821 hours, 20,070 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K, B

## Discrepancy

FRAME STATION 559.00 SEMI-PRESSURE BULKHEAD HAS CRACK INDICATION AT CAP ANGLE LBL 9.0, CAP ANGLE RBL 18.0, WEB OUTBOARD OF RBL 9.0 AND WEB CHEM MILL RBL 18.0.  REPAIR FROM LBL 23.0 TO RBL 23.0 IAW BOMBARDIER REO 601R-53-41-260 REV E, REO 601R-53-41-609 REV B, DEVIATION E AND BSC EO 601R-53-20748.
